Hatjispyros, S.J. and Nicoleris, T. and Walker, S.G. (2008) Bivariate prior distributions via branching exchangeable sequences. Journal of Statistical Planning and Inference, 138 (6). pp. 1799-1816. ISSN 0378-3758 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
This paper provides a novel approach to constructing bivariate prior distributions. The idea is based on the notion of partial exchangeability. In particular, in a simple extension of the exchangeable sequence, we create two dependent exchangeable sequences via a branching mechanism. This implies the existence of a bivariate prior distribution.
|Uncontrolled keywords:||bivariate prior distribution; exchangeability; partial exchangeability|
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Judith Broom|
|Date Deposited:||23 Feb 2009 12:41|
|Last Modified:||23 Feb 2009 12:41|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/12611 (The current URI for this page, for reference purposes)|
- Depositors only (login required):